# SDR SWAA2025111233554

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 47,059 hours, 28,869 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SEAT 14B RECLINES WHEN IT SHOULDNT.  ADJUSTED HYDRO LOC ON SEAT REF AMM 25-22-00
